MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; EYE MUSCLE

MEDLINE INDUSTRIES, LP MEDLINE; EYE MUSCLE
Catalog Number DYNJ54723A
Medical Device Problem Codes Material Frayed (1262); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on 3/23/2026, the "qtips" (listed in the pack as cotton tip applicator were used from pack) - noted to have fraying fibers on some of the applicators.Some were worse than others, but fibers were coming off of the applicator when used in the surgical site (eye) and requiring the surgeon to pull these from the surgical site.Per the facility, no known harm occurred but potential for harm if the surgeon doesn't notice the fibers and does not remove from the eye/other surgical site.No follow-up care was necessary per the doctor.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 3/23/2026, the "qtips" (listed in the pack as cotton tip applicator were used from pack) - noted to have fraying fibers on some of the applicators.Some were worse than others, but fibers were coming off of the applicator when used in the surgical site (eye) and requiring the surgeon to pull these from the surgical site.

Brand Name
MEDLINE
Common Device Name
EYE MUSCLE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24940251
Report Number1423395-2026-00102
Device Sequence Number15689936
Product Code OJK
UDI-Device Identifier10195327020415
UDI-Public10195327020415
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ54723A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR
Patient SexFemale